# SDR SWAA2014102033205

- Difficulty date: October 19, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36913
- Aircraft time: 16,515 hours, 9,733 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT SLIDE LIGHT INOPERATIVE.  R & R BATTERY PACK IAW AMM.
